# SDR SWIA2020062351161

- Difficulty date: May 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 42,510 hours, 27,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK HAS CORROSION ON SEVERAL AREAS BETWEEN FS 485.00 AND FS 581.00.  (C-CHECK) RO 6/21/2020 REPLACED RT INBD SEAT TRACK BETWEEN FS485 AND FS581 REF AMM.  SEE CONTINUE CARD FOR DETAILS.
